I have taken 30mg of Remeron for two months with no change in my depression, plus tremendous fatigue which I never had before. The doctor told me to increase to 60mg perday. He stated that increased dosages of Remeron will act as an energiser, and not cause fatigue. Anyone else have this issue?
I think your questions are good. Are you seeing a psychiatrist to monitor the meds? Other types of docs don't have the depth of knowledge a drug like this needs.
My only experience with this drug was for my daughter who would get too energetic with anxiety and depression. It made her calmer. She took it at night to help sleep and she was able to gain back weight she had lost.
Since you are fatigued, were you that way before this med? Depression can often make a person stay in bed all day and sleep. Or are you with bouts of anxiety?
Best to talk it over with the doc some more so you both have a better understanding of how it is working and what your objectives are with this.
Hope this gets worked out for you soon. Not feeling normal is a crummy thing. Dealing with that myself. :-)
Hello dinokay. I currently take Remeron. A high dose, and been on it for several years. Fatique isn't really a problem when it comes to taking Remeron. Your doctor might be correct. I use Remeron to help me sleep and once I'm up and about, It doesn't really slow me down. Hopefully, you'll not be feeling so fatiqued and that your body might beable to adapt to the drug. Meaning also that your depression easers up somewhat with the increase in your dose. Regards, pledge
your dr. is fooling you.i think you should wait for 5 weeks more.if problem not resolved,try any other.by the way dont use any antidepressant.try sumenta tablet from charak.com seriously or st. john;s wort or himalaya's mentat tablet and gerifort or come to me( india).antidepressants will trap you for lifetime.trust me
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2011 • 2 answers
Posted 18 May 2012 • 1 answer
Will the increasing the dosage of cymbalta help with severe fatigue & depression?(from 60 to 120 mg)
Posted 3 Apr 2013 • 1 answer
Posted 2 Mar 2014 • 3 answers
Posted 30 Mar 2016 • 2 answers